# SDR SIMA20121105012

- Difficulty date: November 5, 2012
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 19,504 hours, 16,474 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT SHEAR TIE CORRODED AT FR 68.  REPAIRED CARGO DOOR CUTOUT SHEAR CLIP AT FR 68 IAW EO EM-53MR-1129, PART B.
